# SDR CNMA20090045

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOWN TRACK AT STA 1871-2007 AND X=107.25.  REMOVED CORROSION IAW SRM 51-21-01 V II REV 94 DIMENSIONS OUT OF LIMITS (120 X 50 X 2,3 MM).  REPLACED PN NRA6222-9 IAW DWG NFA6222. INSTALLED PN AFA7789-535 IAW SRM 51-35-01 AND 51-33-01 V II INSTEAD OF NFA6222-43.
